# SDR DALA2017072805828

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 345 LBL 5 - LBL 15 TRANSVERSE FLOOR SUPPORT UPPER SURFACE HAS CORROSION. REMOVED CORROSION STA 345 LBL5-LBL15 FOUND OUT OF LIMITS IAW  SRM 53-00-51. REPAIRED FLOORBEAM SECTION STA 345 LBL5-LBL15 W/ (-5) PN BAC1505-100617, REPAIR PART W/ (-1). HEAT TREATED TO T6 IAW SRM 53-00-51 REP 10 + AMS 27700N.(-3) STRAP PN .063", (-4) STRAP.
